# SDR CALA2025080607391

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A130110
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT A/C BAY AFT REAR SPAR BULKHEAD VAPOR BARRIER LOWER ANGLE CRACKED AT I/B END RBL 7 BS  663.75.   REMOVED AND COMPLETELY INSTALLED NEW STIFFENER AT FWD SIDE OF VAPOR BARRIER FROME RBL 6 TO RBL 31 IAW SRM 51-40-02-0G-0 AND DWG 111A1001.
